# SDR SWAA2025021089767

- Difficulty date: January 26, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR VB.... #2 PYLON AFT FAIRING HAS A CRACKED FRAME ON FWD SIDE<[01] REMOVED AND REPLACED PYLON #2 AFT FAIRING IAW BAC DWG 313A2752 REV J AND B737-800 SRM 51-40-02;[02] VERIFIED: REMOVED AND REPLACED PYLON #2 AFT FAIRING IAW BAC DWG 313A2752 REV J AND B737-800 SRM 51-40-02.;[03] REMOVED AND REPLACED PYLON #2 AFT FAIRING IAW BAC DWG 313A2752 REV J AND B737-800 SRM 51-40-02
